# SDR SWAA2014071429977

- Difficulty date: July 8, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 35,750 hours, 24,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 8039251
- Part serial: 20139
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT LOWER TAIL CONE EMER LIGHT INOPERATIVE.  R & R CHARGER IAW AMM.
